A dichotomy in orbit growth for commuting automorphisms

R Miles, T Ward

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider asymptotic orbit-counting problems for certain expansive actions by commuting automorphisms of compact groups. A dichotomy is found between systems with asymptotically more periodic orbits than the topological entropy predicts, and those for which there is no excess of periodic orbits.
Original languageEnglish
Pages (from-to)715-726
Number of pages12
JournalJournal of the London Mathematical Society
Volume81
Issue number3
DOIs
Publication statusPublished - 2010

Cite this